Too many symptoms

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Gold Panda
New Member


Date Joined Sep 2013
Total Posts : 3
   Posted 9/13/2013 4:24 PM (GMT -6)   
Hey guys,
I was diagnosed with lupus in January but before that I had mixed connective tissue disease for two years, then recently my MCTD transformed into Lupus. I was already on plaquenil and prednisone when I had MCTD but then the Lupus made me get on Cellcept and lisinopril. The lisinopril was for my kidneys because I was leaking protein. But my doctors have said that my kidneys have been getting better. Now the biggest problem is my hair and skin. My hair has completely fallen off from the back and sides and a weird rash like spot is forming and growing on my scalp. Not sure what it is. Any one else have the same problem?

Also Im in college now and ive been walking to classes in the sun and my skin has gotten really bad. I have this discoid lesions all over my arms, stomach, and face. Not sure why since I was diagnosed with SLE.

Anyways has anyone had luck with growing there hair completely back? If so how long did it take and what did you do for your hair to grow back? And do these sun lesions go away?

Thanks!

Lynnwood
Veteran Member


Date Joined May 2005
Total Posts : 7723
   Posted 9/13/2013 5:09 PM (GMT -6)   
If you are still on Cellcept that is probably why your hair is reacting. My hair got fairly thin on Cellcept but since I've been done with it the hair has grown back completely. (Or maybe it's coincidence and it was the Lupus making the hair fall out, but they seemed to overlap.)

You might want to make sure you are using heavy sunscreen and/or sun protective clothing or hats. No matter what kind of Lupus, we are all affected by the UV rays of the sun. Most SLE folks I know have sun reactions.

Be well!
Lynnwood, Lupus & Sjogren's Moderator
DIAGNOSING LUPUS & LUPUS RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde

Gold Panda
New Member


Date Joined Sep 2013
Total Posts : 3
   Posted 9/13/2013 7:08 PM (GMT -6)   
Lynnwood,

How long were you on cellcept for? How severe was your loss because mine is pretty bad. Like you can see my scalp and there is barely anything in the back. Did it take years for the hair to come back?

Thank you!!

Lynnwood
Veteran Member


Date Joined May 2005
Total Posts : 7723
   Posted 9/13/2013 10:10 PM (GMT -6)   
I was on Cellcept about 18 months. I've always had 'extra' in the hair & nails department - it got thin (for me) but unless you ran your hands thru it you might not have noticed. Seems like it took about 6 months to grow back.

I did take a vitamin supplement that might have helped...maybe B12? Can't recall right now.

Later
Lynnwood, Lupus & Sjogren's Moderator
DIAGNOSING LUPUS & LUPUS RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 9/13/2013 10:18 PM (GMT -6)   
Take a high dose of biotin. It helps also if it has keratin in it too.

I get my sun protective clothes and hats from coolibar.com. I even own gloves to help protect my hands.
Joy
Lupus, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, OA, Depression, and Allergies

When life throws you lemons....
Pick them up and throw them right back at them! :))

Lynnwood
Veteran Member


Date Joined May 2005
Total Posts : 7723
   Posted 9/13/2013 10:26 PM (GMT -6)   
Aw, yes -- Biotone is right -- B12 is biotene.
Lynnwood, Lupus & Sjogren's Moderator
DIAGNOSING LUPUS & LUPUS RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 9/13/2013 10:29 PM (GMT -6)   
It is know as vitamin H or B7.
Joy
Lupus, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, OA, Depression, and Allergies

When life throws you lemons....
Pick them up and throw them right back at them! :))

Gold Panda
New Member


Date Joined Sep 2013
Total Posts : 3
   Posted 9/14/2013 11:57 AM (GMT -6)   
Okay thank you! I will try biotin, but my face rashes are getting worse and Ive been staying out of the sun as much as possible. I even skip lectures when its too hot outside, so i dont know why my rashes are getting worse. My derm gave me some steroid cream for my face, body, and scalp. Its only been a couple days but it doesnt look like its getting better. If anything it looks like its getting worse.

What do I do? Im getting hopeless and panicking right now :(
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 2:06 PM (GMT -6)
There are a total of 3,004,350 posts in 329,137 threads.
View Active Threads


Who's Online
This forum has 161738 registered members. Please welcome our newest member, Rosheen.
221 Guest(s), 6 Registered Member(s) are currently online.  Details
Italatin8, jberda1, Admin, ceebs13, straydog, iPoop